Volume 191

Solenoidal attractors with bounded combinatorics are shy

Pages 1-79 by Daniel Smania | From volume 191-1

Integrability of Liouville theory: proof of the DOZZ formula

Pages 81-166 by Antti Kupiainen, Rémi Rhodes, Vincent Vargas | From volume 191-1

Euclidean triangles have no hot spots

Pages 167-211 by Chris Judge, Sugata Mondal | From volume 191-1

Minimal surfaces and the Allen–Cahn equation on 3-manifolds: index, multiplicity, and curvature estimates

Pages 213-328 by Otis Chodosh, Christos Mantoulidis | From volume 191-1

A converse to a theorem of Gross, Zagier, and Kolyvagin

Pages 329-354 by Christopher Skinner | From volume 191-2

A conjecture of Erdős, supersingular primes and short character sums

Pages 355-392 by Michael A. Bennett, Samir Siksek | From volume 191-2

A $k$-linear triangulated category without a model

Pages 393-437 by Alice Rizzardo, Michel Van den Bergh | From volume 191-2

Birational Calabi-Yau manifolds have the same small quantum products

Pages 439-579 by Mark McLean | From volume 191-2

The Conway knot is not slice

Pages 581-591 by Lisa Piccirillo | From volume 191-2

Singularity of random Bernoulli matrices

Pages 593-634 by Konstantin Tikhomirov | From volume 191-2

Abelian varieties isogenous to no Jacobian

Pages 635-674 by David Masser, Umberto Zannier | From volume 191-2

A Luna étale slice theorem for algebraic stacks

Pages 675-738 by Jarod Alper, Jack Hall, David Rydh | From volume 191-3

Arthur parameters and cuspidal automorphic modules of classical groups

Pages 739-827 by Dihua Jiang, Lei Zhang | From volume 191-3

Highly connected $7$-manifolds and non-negative sectional curvature

Pages 829-892 by Sebastian Goette, Martin Kerin, Krishnan Shankar | From volume 191-3

A geometric version of the circle method

Pages 893-948 by Tim Browning, Will Sawin | From volume 191-3

Uniform Manin-Mumford for a family of genus 2 curves

Pages 949-1001 by Laura DeMarco, Holly Krieger, Hexi Ye | From volume 191-3

A minimizing valuation is quasi-monomial

Pages 1003-1030 by Chenyang Xu | From volume 191-3